# SDR AALA202111091698

- Difficulty date: November 8, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 24,890 hours, 5,094 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216349
- Part serial: L408438
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Part time: 24,890 hours, 5,094 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN'S L3 WINDOW HAS DELAMINATION ALONG BOTTOM. REPLACED WINDOW PER AMM 56-11-12.
